I looked at the online info, because I wasn't sure what it was. So, since this isn't a med I have ever taken personally, I just want to share what the site said under respiratory. So here it is:
Small studies in patients with asthma reveal significant decreases in maximal midexpiratory flow (MMEF), forced vital capacity (FVC), and forced expiratory volume in 1 second (FEV1) associated with metoprolol (the active ingredient contained in Metoprolol Succinate ER) relative to placebo.
Metoprolol was associated with an increase in the number of obstructive breathing patterns in 5 of 12 obese male patients with hypertension.[Ref]
Respiratory side effects reported in 1% of patients have included wheezing, bronchospasm, and dyspnea. Rhinitis has also been reported.[Ref]
So, good luck to you! It does look like it can cause problems with breathing, but not necessarily all the time. If you are having problems, definitely talk to your provider about a different med that will not cause these issues. Best of luck and Merry Christmas!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Dec 2012 • 1 answer
Posted 9 Dec 2012 • 2 answers
Posted 23 Dec 2013 • 1 answer
Posted 31 Oct 2014 • 1 answer
Metoprolol Succinate ER - For five years, I have had difficuilty urinating--not overactive bladder,?
Posted 31 Aug 2015 • 0 answers